# SDR DXTA2021080246170

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0268
- Aircraft time: 268 hours, 193 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216751
- Part serial: D0313
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG BRAKE: LEFT INBOARD BRAKE HAS LEAKING FLUID AND BRAKE WAS SMOKING AT SHUT DOWN BRAKING WAS NOT AS GOOD AS USUAL. // SIGNOFF // CLEANED PRESSURIZED-AND LNSPECTED. NO LEAKS WHEN COOL . TAXIED-AIRCRAFT AND  APPLIED BRAKING UNTIL HOT, LEFT INBOARD WAS NOTABLY HOTTER THAN THE REST AND WAS SMOKING. DRIP ON OUTER PRESSURE PLATE FROM MELTING GREASE. REMOVELD WHEEL ASSY AND INSPECTED BEARINGS. BEARINGS NOT DISCOLORED  OR OVERHEATED. EXGESSIVE GREASS FROM.AXLE DRIPPING ONTO BRAKE AND CAUSED SMOKE. INSTALLED OVERHAULED BRAKE ASSY IN #2 POSTION IAW CE-680A AMM 32-42-05. INSTALLED MLG WHEEL ASSY IAW CE-680A AMM 32-40-05. ACCOMPLISHED BLEEDING""AND SATISFACTORY MLG BRAKE CONTROLL SYSTEM AND FUNCTIONAL CHECK REF CE-680A AMM-32-42-00.-LEAK-CHECK-GOOD.-SERVICED HYDRAULICS IAW CE-680A AMM 12-10-30.
